| Model Number |
SC-2318-70 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Inappropriate Device Stimulation of Tissue (4928)
| Date of Event |
10/29/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced undesired stimulation on the abdomen and ribs due to the spinal cord stimulator (scs) leads had migrated.The device migration was confirmed thru x-ray imaging.The patient underwent a scs lead replacement procedure and was doing well postoperatively.No further information has been obtained.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device component involved in the event: model number/catalog number: sc-2318-70.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: infinion pro lead kit, 16 contact, 70cm.Unique identifier (udi)#: (b)(4).Block d2b: pro code (product code): qrb.
Additional Manufacturer Narrative
This report is being submitted to correct the (additional mfr narrative field (h11)) in section h, device manufacturers only.Additional suspect medical device component involved in the event: model number/catalog number: sc-4318, batch/lot number: 35501113, model/catalog description: clik x anchor sterile kit, unique identifier (udi)#: (b)(4).
Event or Problem Description